A Remez type algorithm for spline functions

Nürnberger, Günther ; Sommer, Manfred

Document Type: Article
Year of publication: 1983
The title of a journal, publication series: Numerische Mathematik
Volume: 41
Issue number: 1
Page range: 117-146
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0029-599X , 0945-3245
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger 1993-2006)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item